# SDR 96ZZZX4228

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4205B
- Make and model: Blanca 1731A
- Aircraft serial: 7532146
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 1945330
- Condition: Weld Cracked
- Location: Nlg
- Part time: 1,997 hours
- Component: 194391
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PUTTING A HAND TOW BAR ON THE NOSE FORK, NOTICED PAINT FLAKING OFF THE FRONT STEERING COLLAR.  REMOVED ALL THE PAINT OFF THE COLLAR AND NOTICED THE WELD WAS CRACKED FROM SIDE TO SIDE.  P/N 19453-30. TT:  1,996.6 HOURS.
